Alert archive / Michigan / Gale Warnings in 2009

Gale Warning 17, NWS Gaylord, MI

November 6, 2009

NWS Gaylord, MI issued this gale warning at Nov 6, 2009, 6:59 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2009, 6:59 PM EST (23:59 UTC)
Expired
Nov 7, 2009, 3:28 AM EST
In force
8 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WHUS73 KAPX 062359
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
659 PM EST FRI NOV 6 2009

LSZ321-070800-
/O.UPG.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
/O.NEW.KAPX.GL.W.0017.091106T2359Z-091107T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
659 PM EST FRI NOV 6 2009

...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LHZ345>349-LMZ323-341-342-344>346-LSZ322-070800-
/O.CON.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
659 PM EST FRI NOV 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
712 
WHUS73 KAPX 070153
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
853 PM EST FRI NOV 6 2009

LHZ346-LSZ322-070900-
/O.UPG.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
/O.EXA.KAPX.GL.W.0017.000000T0000Z-091107T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
853 PM EST FRI NOV 6 2009

...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LSZ321-070900-
/O.CON.KAPX.GL.W.0017.000000T0000Z-091107T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
853 PM EST FRI NOV 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ345-347>349-LMZ323-341-342-344>346-071000-
/O.CON.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
853 PM EST FRI NOV 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
711 
WHUS73 KAPX 070322
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1022 PM EST FRI NOV 6 2009

LHZ346-LSZ321-322-070900-
/O.CON.KAPX.GL.W.0017.000000T0000Z-091107T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1022 PM EST FRI NOV 6 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LHZ345-347>349-LMZ323-341-342-344>346-071130-
/O.CON.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1022 PM EST FRI NOV 6 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
417 
WHUS73 KAPX 070828
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
328 AM EST SAT NOV 7 2009

LHZ346-LSZ321-322-071630-
/O.CAN.KAPX.GL.W.0017.000000T0000Z-091107T0900Z/
/O.EXA.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
328 AM EST SAT NOV 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LHZ345-347>349-LMZ323-341-342-344>346-071630-
/O.CON.KAPX.SC.Y.0081.000000T0000Z-091108T1000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
328 AM EST SAT NOV 7 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 6, 6:36 PM EST, 23 minutes earlier.

Area forecast discussion, Nov 6, 6:36 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
636 PM EST FRI NOV 6 2009

.SYNOPSIS.../ISSUED AT 348 PM/

HIGH PRESSURE WILL CONTINUE TO DRIFT EASTWARD INTO THE MID ATLANTIC
STATES TONIGHT...WITH SOUTHERLY WINDS TRANSPORTING SLIGHTLY MILDER
TEMPERATURES INTO MICHIGAN. A WARM FRONT WILL THEN PUSH NORTHWARD
ACROSS NORTHERN MICHIGAN...PRODUCING OVERCAST SKIES AND PERIODS OF
DRIZZLE LATE TONIGHT THROUGH SATURDAY. A MOISTURE STARVED FRONTAL
BOUNDARY WILL DROP SOUTHWARD ACROSS NORTHERN MICHIGAN SUNDAY. THE
ONLY NOTICEABLE WEATHER CHANGE WITH THIS FRONT WILL BE A SLIGHT WIND
SHIFT. THE NEXT CHANCE FOR RAIN WILL COME SUNDAY NIGHT INTO
MONDAY...AS A WEAK AREA OF LOW PRESSURE TRACKS FROM THE CENTRAL
PLAINS ACROSS THE NORTHERN GREAT LAKES.

BERGER

&&

.SHORT TERM.../ISSUED AT 348 PM/...TONIGHT

18Z SURFACE ANALYSIS SHOWS A NORTH-SOUTH HIGH PRESSURE RIDGE ALONG
THE EAST COAST...WITH SOUTH/SOUTHEAST RETURN FLOW AHEAD OF A WARM
FRONT EXTENDING FROM MINNESOTA SOUTHEAST ACROSS IOWA/SOUTHERN
ILLINOIS.  AC/HIGH SC CLOUD DECK HAS OVERSPREAD MUCH OF NORTHERN
MICHIGAN AT MID AFTERNOON...BUT BACK EDGE OF CLOUDS ALREADY
APPROACHING LAKE MICHIGAN.  LOW LEVEL MOISTURE CONTINUES TO INCREASE
NORTH INTO WARM FRONTAL BOUNDARY ACROSS IOWA...WITH LOW CLOUD
DEVELOPMENT ANTICIPATED AFTER SUNSET ACROSS THE UPPER MISSISSIPPI
VALLEY...THEN ADVECTING/DEVELOPING EASTWARD INTO MICHIGAN
OVERNIGHT.  SO CLOUD COVER EXPECTED TO BE VARIABLE WITH SOME
THINNING OF INITIAL CLOUD DECK THIS EVENING (REPLACED BY BAND OF CI
SPREADING ACROSS THE UPPER MIDWEST)...FOLLOWED BY ST INCREASING
OVERNIGHT ALONG WITH THE THREAT FOR SOME DRIZZLE.  TEMPERATURES WILL
FALL A BIT THIS EVENING...BUT SHOULD STEADY OUT OR RISE OVERNIGHT AS
CLOUDS MOVE BACK IN ALONG WITH A PERSISTENT SOUTHERLY BREEZE.

JPB

&&

.LONG TERM.../ISSUED AT 348 PM/...SATURDAY AND BEYOND

SATURDAY/SATURDAY NIGHT...A STORM SYSTEM MOVING ACROSS NRN CANADA...
WILL MOVE INTO HUDSON BAY SATURDAY NIGHT BEFORE MOVING INTO QUEBEC.
A COLD FRONT ASSOCIATED WITH THIS SYSTEM...WILL SWEEP QUICKLY ACROSS
THE GREAT LAKES SATURDAY AFTERNOON BEFORE EXITING EAST BY 00Z
SUNDAY. AT UPPER LEVELS...500MB WEAK RIDGE OVER THE ERN LAKES
SATURDAY MORNING PUSHES EAST IN THE AFTERNOON...WHILE NEARLY ZONAL
FLOW ALOFT SETTLES INTO THE GREAT LAKES AND UPPER MIDWEST. MODEL
SOUNDINGS SHOWING EXTREMELY DRY MID AND UPPER LEVELS ACROSS NRN MI
WITH 850/500MB RH UNDER 40 PCT WHILE SFC TO 850MB REMAINS SATURATED.
MODEL SOUNDINGS SHOWING SOME WIND SHEAR ATOP THE LOW LVL INVERSION
GENERATING A CHC FOR SOME DRIZZLE IN THE MORNING...HOWEVER MSTR IN
THE LOWEST LAYERS DIMINISHES QUICKLY IN THE AFTERNOON CONFINING
DRIZZLE CHANCES MAINLY TO THE MORNING HOURS. HIGH TEMPS SHOULD REACH
THE LOWER 50S HELPED BY BREEZY SOUTHWEST WINDS. BOARD AREA OF HIGH
PRESSURE TO BUILD BACK INTO THE LAKES SATURDAY NIGHT BEHIND EASTWARD
EXITING FRONTAL BOUNDARY. MODEL SOUNDINGS SHOWING MID AND UPPER
LEVEL DRY AIR TO CONTINUE THROUGH THE NIGHT WHILE SFC BASED MSTR
DIMINISHES AFTER 00Z. OVERALL WILL CONTINUE MENTION OF DRY CONDS
WITH SKIES BECOMING AT LEAST PARTLY CLOUDY TO POSSIBLY MOSTLY CLEAR
SATURDAY NIGHT. WILL MENTION OVERNIGHT LOWS IN THE MID 30S MOST
LOCATIONS.

SUNDAY/SUNDAY NIGHT...FAIRLY NICE DAY IN STORE WITH SFC RIDGING
REMAINING AN INFLUENCE THROUGH THE DAY...WHILE A WEAK STORM SYSTEM
DEVELOPS OVER THE PLAINS. OVERALL SHOULD SEE SOME SUNSHINE ACROSS
THE NRN LAKES INTO THE AFTERNOON...EVEN WITH HIGH CLOUDS BUILDING
INTO THE WRN LAKES AS THE PLAINS STORM SYSTEM BUILDS INTO THE UPPER
MIDWEST. OVERALL WILL CONT DRY TREND THRU 00Z MONDAY. RAIN CHANCES
INCREASE OVER THE UPPER LAKES AND STRAITS REGION SUNDAY NIGHT AS THE
PLAINS STORM SYSTEM PUSHES INTO THE WRN LAKES. ADDITIONAL LIFT WILL
BE SUPPLIED BY RIGHT ENTRANCE REGION OF 120KT 300MB JET SLIPPING
BTWN LAKE SUPERIOR AND HUDSON BAY. MSTR PROGS SHOWING GOOD MSTR
RETURN INTO THE STATE IN ADVANCE OF THE STORM SYSTEM...WITH 850MB
DEW PTS INCREASING TO AROUND 6C. HOWEVER MODEL SOUNDINGS SHOWING
FAIRLY DRY MID LEVELS OVER THE SRN AND SE PORTIONS OF THE CWA WHILE
850/500MB RH INCREASES TO 80 PCT OVER ERN UPPER AND THE STRAITS
REGION. OVERALL WILL MENTION RAIN SHOWERS MOVING INTO EAST UPPER AND
NW/NRN CWA SUNDAY NIGHT...WITH CLOUDS INCREASING OVER THE REST OF
THE CWA BUT REMAINING DRY. WILL MENTION AFTERNOON HIGHS IN THE MID
AND UPPER 50S WITH SUN AND 850MB TEMPS WARMING TO 6C. WILL KEEP
MENTION OF OVERNIGHT LOWS IN THE LOWER 40S DUE TO CLOUDS AND
INCREASING SOUTHERLY WINDS.

MONDAY/MONDAY NIGHT...EXPECT SOME RAIN SHOWERS ACROSS MOST OF NRN MI
THROUGH THE AFTERNOON...AS THE WEAK FRONTAL BOUNDARY/LOW PRESSURE
SYSTEM SWEEPS SLOWLY OVER THE STATE. THE SE PORTIONS OF THE CWA TO
REMAIN DRY FIRST THING IN THE MORNING...AS MID LEVELS TAKE SOME TIME
TO INCREASE IN MSTR. HIGH PRESSURE AND DRIER AIR TO PUSH OVER THE
GREAT LAKES MONDAY NIGHT WHILE UPPER TROUGH SWEEPS OVER THE STATE.
OVERALL WILL KEEP A MENTION OF RAIN SHOWERS IN ACROSS THE SE CWA
MONDAY NIGHT UNTIL FRONTAL BOUNDARY PASSES SOUTHEAST OF THE REGION
WHERE MSTR IS SLOWEST TO LEAVE. COLDER AIR TO FILTER INTO THE GREAT
LAKES MONDAY NIGHT...AS FRONTAL BOUNDARY PUSHES EAST AND HIGH
PRESSURE SETTLES INTO THE STATE. WINDS TURN NORTHWEST WHILE 850MB
TEMPS FALL TO AROUND -2C. LAKE EFFECTS SHOULD REMAIN UNDER CONTROL
AS OVER LAKE INSTABILITY WILL BE MARGINAL WITH NRN LAKE MICHIGAN
WATER TEMPS AROUND 8C WHILE 850/700 AND 850/500MB RH DROPS TO UNDER
30 PCT. WILL MENTION SOME LAKE CLOUDS OVER THE WRN PORTIONS OF THE
FORECAST AREA WITH PARTLY CLOUDY SKIES ELSEWHERE.

TUESDAY THROUGH FRIDAY...SFC PATTERN DOMINATED BY MAINLY HIGH
PRESSURE THROUGH THE PERIOD. THE EXCEPTION IS THURSDAY NIGHT WHEN
A STORM SYSTEM OVER HUDSON BAY SWEEPS A WEAK FRONTAL BOUNDARY OVER
THE NRN LAKES. FAIRLY ACTIVE AT UPPER LEVELS...500MB TROUGH EXITS
EAST TUESDAY WITH RIDGING WEDNESDAY AND MOST OF THURSDAY...BEFORE
ANOTHER TROUGH DIGS INTO THE NRN PLAINS AND SWEEPS OVER THE STATE
FRIDAY. WARM AND MAINLY DRY THRU THE PERIOD WITH 850MB TEMPS AROUND
4C/6C UNTIL FRIDAY WHEN 850MB TEMPS DROP TO -4C BEHIND THE WEAK
FRONTAL BOUNDARY EXITING EAST OF THE LAKES. OVERALL WILL KEEP THE
FORECAST AREA DRY EXCEPT THURSDAY WHEN MSTR INCREASES IN ADVANCE OF
BOUNDARY MOVING OVER THE STATE.

SWR

&&

.MARINE.../ISSUED AT 348 PM/

SCA NEEDED THROUGH SATURDAY AFTERNOON OVER THE NRN LAKE NEARSHORE
WATERS AS SOUTHERLY WINDS INCREASE OVER THE NRN LAKES...IN ADVANCE
OF AN UPPER MIDWEST STORM SYSTEM MOVING INTO THE WRN LAKES. THE
SYSTEM IS FORECAST TO EXIT EAST OF THE REGION SATURDAY NIGHT...
WHILE HIGH PRESSURE RIDGING BUILDS BACK ACROSS THE STATE. SOME
DRIZZLE WILL AFFECT THE NRN LAKES NEARSHORE WATERS SATURDAY
MORNING...WITH PARTLY CLOUDY SKIES SATURDAY NIGHT AND SUNDAY AS
HIGH PRESSURE BUILDS EAST.

&&

.AVIATION.../ISSUED AT 636 PM/...VALID FOR 00Z TAFS

SEVERAL AVIATION ISSUES TO CONTEND WITH. STRONG PRESSURE GRADIENT
BETWEEN HIGH PRESSURE ALONG THE EAST COAST...AND LOW PRESSURE NORTH
OF WINNIPEG...WILL COMBINE TO PRODUCE STRONG SOUTH WINDS JUST OFF
THE DECK. STILL SOMEWHAT UNCERTAIN AS TO WE/LL SEE WINDS AT THE
SURFACE LIGHT ENOUGH TO MEET LLWS CRITERIA. FOR NOW...HAVE ADDED
LLWS TO THE TAF FOR MUCH OF THE NIGHT.

LOW LEVEL MOISTURE TO THE SW WILL RACE INTO THE REGION LATE TONIGHT
AND EARLY SATURDAY MORNING. STRATUS AND LIGHT FOG SHOULD FORM...WITH
MVFR CONDITIONS EXPECTED AT ALL TAF SITES BY DAWN. THOSE CIGS SHOULD
HOLD UNTIL VERY LATE SATURDAY.

JZ

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR LMZ323-341-342-
     344>346.
LH...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR LHZ345>349.
LS...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR LSZ321-322.

&&
Hazardous weather outlook, Nov 6, 3:56 PM EST, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EST FRI NOV 6 2009

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
071100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
356 PM EST FRI NOV 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SWR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 4:10 AM ESTSmall Craft AdvisoryAPX42 hr

Nearby

Gale Warnings in Michigan, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.